# SDR DALA2025090306533

- Difficulty date: September 3, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 64,437 hours, 29,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CK, FOUND AFT EMERGENCY LIGHTS INOP AT LAST 3 ROWS AND AT R4 DOOR.   R/R BATTERY AT M736. OP CKS NORMAL. (7353738)
